Volume 55, 2020

Issue 4

Խմբագրական Կազմ; Խմբագրական կոլեգիա.
Volume 55 (2020), Issue 4


Adegani E. A., Bulboaca T., Motamednezhad A. Sufficient condition for p-valent strongly starlike functions.
Volume 55 (2020), Issue 4, pp. 3-14.


Айрапетян, Ф. В. Весовые интегральные представления голоморфных функций в единичном круге посредством ядер типа Миттаг-Леффлера.
Volume 55 (2020), Issue 4, pp. 15-30


Falihi A., Bodaghi A., Shojaee B. A Characterization Of Multi-Mixed Additive-Quadratic Mappings And A Fixed Point Application
Volume 55 (2020), Issue 4, pp. 31-46


Казарян Г. Г., Маргарян В. Н. О бесконечном возрастании одного класса многочленов.
Volume 55 (2020), Issue 4, pp. 47-64


Khafagy S., Serag H. On the existence of positive weak solution for nonlinear systems with singular weights.
Volume 55 (2020), Issue 4, pp. 65-74


Saker S. H., Mahmoud R. R. Factorization theorems of Cesaro and Copson spaces on time scales.
Volume 55 (2020), Issue 4, pp. 75-88


От редакции Содержание; Contents.
Volume 55 (2020), Issue 4